# SDR DL76L092018

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 57,164 hours, 8,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

24A/B INSEAT EMERGENCY LIGHT INOP.  REPAIRED WIRE SPLICE.
